Bratteli-Vershik models for partial actions of ℤ
International Journal of Mathematics , Volume 28 - Issue 10
Let U and V be open subsets of the Cantor set with nonempty disjoint complements, and let h: U → V be a homeomorphism with dense orbits. Building on the ideas of Herman, Putnam and Skau, we show that the partial action induced by h can be realized as the Vershik map on an ordered Bratteli diagram, and that any two such diagrams are equivalent.
|Bratteli-Vershik models, partial actions, partial dynamical systems|
|International Journal of Mathematics|
Giordano, T. (Thierry), Gonçalves, D. (Daniel), & Starling, C. (2017). Bratteli-Vershik models for partial actions of ℤ. International Journal of Mathematics, 28(10). doi:10.1142/S0129167X17500732